# SDR DALA2018122407380

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 77,900 hours, 34,872 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(LP# 3084898) LAST 10 MINUTES OF FLIGHT, AIRCRAFT HAD A POTENTIALLY TOXIC WET SOCK SMELL THAT BEGAN NEAR FORWARD GALLEY AND MIGRATED TO BACK OF AIRCRAFT. FOUND OIL INGESTION THRU APU INLET AND OIL LEAKING FROM SERVICING CAP. TIGHTENED OIL CAP LOCKING MECHANISM. REMOVED AND REPLACED LEFT AND RIGHT RECIRCULATION FAN FILTERS, OIL CAP AND OZONE CONVERTERS. COMPLY WITH NO GO ODI STEPS. OPERATION CHECKS GOOD, NO SNELL NOTED.
